MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Codes Perivalvular Leak (1457); Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Cardiac Arrest (1762); Valvular Insufficiency/ Regurgitation (4449)
Date of Event 03/16/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Section d information references the main component of the system.Other relevant device(s) are: product id: evolutfx-29, serial/lot #: (b)(6), ubd: 07-jul-2027, udi#: (b)(4).The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed.Following the bav, the patient began to experience severe aortic insufficiency.Upon the first deployment attempt of the valve, the valve dislodged while still attached to the delivery catheter system (dcs).Subsequently, a recapture was performed.Upon the second deployment attempt, severe paravalvular leak (pvl) was observed, and a second recapture was performed.The severe pvl remained following a third deployment attempt, and subsequently the physician decided to upsize to a 34 millimeter (mm) valve, so the 29 mm system was withdrawn from the patient.It was observed that the patient had gone into cardiac arrest, and 50 minutes of advanced cardiopulmonary resuscitation (cpr) were performed.The valve was deployed and successfully implanted during the cardiac arrest, however ventricular contraction was absent in the final echocardiogram, and the patient was declared dead.
 
Additional Manufacturer Narrative
Corrected data: b5.Updated data: a4, b5, d4, h4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was omitted from the initial event narrative indicating that following the implant of the second valve, the valve was confirmed to be properly implanted and other complications were ruled out by echocardiogram and angiography.Additional information was received that per the physician, the 29 mm valve, 34 mm valve and first dcs did not cause or contribute to the cardiac arrest.
 
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed.Following the bav, the patient began to experience severe aortic insufficiency.Upon the first deployment attempt of the valve, the valve dislodged while still attached to the delivery catheter system (dcs).Subsequently, a recapture was performed.Upon the second deployment attempt, severe paravalvular leak (pvl) was observed, and a second recapture was performed.The severe pvl remained following a third deployment attempt, and subsequently the physician decided to upsize to a 34 millimeter (mm) valve, so the 29 mm system was withdrawn from the patient.It was observed that the patient had gone into cardiac arrest, and 50 minutes of advanced cardiopulmonary resuscitation (cpr) were performed.The valve was deployed and successfully implanted during the cardiac arrest, however ventricular contraction was absent in the final echocardiogram, and the patient was declared dead.Information was omitted from the initial event narrative indicating that following the implant of the second valve, the valve was confirmed to be properly implanted and other complications were ruled out by echocardiogram and angiography.Additional information was received that per the physician, the 29 mm valve, 34 mm valve and first dcs did not cause or contribute to the cardiac arrest.Additional information was received that prior to the implant procedure; the patient had a pre-existing left ventricular ejection fraction (lvef) of 25%.Per the physician, the cause of the cardiac arrest was due to poor cardiac reserve.
 
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that per the physician, the cause of death was due to cardiac arrest.Per the physician, the 29 mm valve, 34 mm valve, and both dcs could be ruled out as contributing factors to the death.
 
Additional Manufacturer Narrative

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24639258
Report Number9612164-2026-01405
Device Sequence Number9895023
Product Code NPT
UDI-Device Identifier00763000365677
UDI-Public(01)00763000365677(17)270311(10)0012710777(20)01
Combination Product (Y/N)N
Initial Reporter CountryPM
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0012710777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/02/2026
04/27/2026
05/04/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/08/2026
04/29/2026
05/05/2026
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Death; Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight60 KG